# SDR 9701369978

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9342
- Make and model: Doug DC-9-31
- Aircraft serial: 47391
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Distrib
- Condition: Malfunctioned
- Location: Rt Wing Tank
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT WING FUEL TANK DECREASED IN QUANTITY WITH FUEL IN CENTER TANK.  FUEL USAGE EXCEEDED THAT OF FLIGHT PLAN.  FLIGHT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE BACK FLUSHED TANKS SEVERAL TIMES, NO LEAKS OR TRANSFER PROBLEMS WERE FOUND.
